Alert archive / Missouri / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 123, NWS St. Louis, MO
NWS St. Louis, MO issued this severe thunderstorm warning at Apr 22, 2011, 10:17 AM CDT for 8 counties in Missouri; Calhoun County, Illinois. It was in force for 43 min. 13 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 22, 2011, 10:17 AM CDT (15:17 UTC)
- Expired
- Apr 22, 2011, 11:00 AM CDT
- In force
- 43 min
- Issued by
- NWS St. Louis, MO
- Area
- Storm-based polygon
- Hail
- 1.75 in
- Wind
- 60.0 mph
Counties Calhoun County, IL, Franklin County, MO, Gasconade County, MO, Jefferson County, MO, Lincoln County, MO, Montgomery County, MO, Saint Charles County, MO, Saint Louis County, MO, Warren County, MO
The radar
The St Louis radar (KLSX), 35 km from the middle of the area, began a volume at 15:17 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 22, 10:20 AM CDT | HAIL 0.5 | Warrenton, MO | CORRECTION TO TIME |
| Apr 22, 10:24 AM CDT | HAIL 1 | Rosebud, MO | HAIL JUST STARTED. REPORT JUST EAST OF ROSEBUD ON GASCONADE AND FRANKLIN COUNTY LINES. |
| Apr 22, 10:30 AM CDT | HAIL 1 | Owensville, MO | |
| Apr 22, 10:32 AM CDT | HAIL 0.75 | Chesterfield, MO | |
| Apr 22, 10:35 AM CDT | HAIL 0.25 | Hawk Point, MO | |
| Apr 22, 10:35 AM CDT | HAIL 0.25 | New Haven, MO | |
| Apr 22, 10:39 AM CDT | HAIL 1 | New Haven, MO | |
| Apr 22, 10:40 AM CDT | HAIL 0.25 | 5 W Washington, MO | |
| Apr 22, 10:47 AM CDT | HAIL 1 | 4 Nw Union, MO | |
| Apr 22, 10:50 AM CDT | HAIL 0.25 | Dutzow, MO | |
| Apr 22, 11:02 AM CDT | HAIL 1.75 | 5 Sw St. Clair, MO | HAIL OBSERVED IN THE TOWN OF ANACONDA |
| Apr 22, 11:06 AM CDT | HAIL 0.25 | 2 Nw Pacific, MO | |
| Apr 22, 11:08 AM CDT | HAIL 1 | 3 Ne St. Clair, MO | MAINLY NICKEL SIZED...A FEW QUARTER SIZED HAIL STONES |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 4 storm reports to this severe thunderstorm warning; the first came 7 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Lincoln, IL (KILX), launched 12:00Z, 3.3 hours before the alert went out and 276 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 845 m above ground
- 0-6 km bulk shear
- 42 kt
- 0-1 km storm-relative helicity
- 585 m²/s²
- 0-3 km storm-relative helicity
- 683 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
287
WUUS53 KLSX 221517
SVRLSX
ILC013-MOC071-073-099-113-139-183-189-219-221600-
/O.NEW.KLSX.SV.W.0123.110422T1517Z-110422T1600Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE ST LOUIS MO
1017 AM CDT FRI APR 22 2011
THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
EXTREME SOUTHERN CALHOUN COUNTY IN SOUTHWEST ILLINOIS...
FRANKLIN COUNTY IN EAST CENTRAL MISSOURI...
GASCONADE COUNTY IN EAST CENTRAL MISSOURI...
NORTHWESTERN JEFFERSON COUNTY IN EAST CENTRAL MISSOURI...
SOUTHERN LINCOLN COUNTY IN EAST CENTRAL MISSOURI...
MONTGOMERY COUNTY IN EAST CENTRAL MISSOURI...
ST. CHARLES COUNTY IN EAST CENTRAL MISSOURI...
SOUTHWESTERN ST. LOUIS COUNTY IN EAST CENTRAL MISSOURI...
WARREN COUNTY IN EAST CENTRAL MISSOURI...
* UNTIL 1100 AM CDT
* AT 1013 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING GOLF BALL SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE
LOCATED ALONG A LINE EXTENDING FROM 6 MILES NORTHEAST OF JONESBURG
TO OWENSVILLE...AND MOVING EAST AT 55 MPH.
* LOCATIONS IMPACTED INCLUDE...
WARRENTON...NEW HAVEN...WRIGHT CITY...WASHINGTON...WENTZVILLE...
UNION...LAKE ST. LOUIS...ST. PAUL...ST. CLAIR...DARDENNE PRAIRIE...
VILLA RIDGE...O'FALLON...GRAY SUMMIT...COTTLEVILLE...WELDON
SPRING...ST. PETERS...PACIFIC...WILDWOOD...ST. CHARLES AND
CHESTERFIELD.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.
&&
LAT...LON 3901 9127 3891 9046 3819 9075 3819 9076
3821 9078 3820 9098 3825 9165
TIME...MOT...LOC 1517Z 284DEG 48KT 3889 9116 3833 9146
WIND...HAIL 60MPH 1.75IN
$$
GKS1 follow-up statement
019
WWUS53 KLSX 221539
SVSLSX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
1039 AM CDT FRI APR 22 2011
MOC139-221548-
/O.CAN.KLSX.SV.W.0123.000000T0000Z-110422T1600Z/
MONTGOMERY MO-
1039 AM CDT FRI APR 22 2011
...THE SEVERE THUNDERSTORM WARNING FOR MONTGOMERY COUNTY IS
CANCELLED...
THE LINE OF STORMS WHICH PROMPTED THE WARNING HAVE MOVED EAST OF THE
WARNED AREA.
LAT...LON 3899 9114 3891 9046 3819 9075 3821 9078
3820 9102 3824 9154
TIME...MOT...LOC 1538Z 284DEG 48KT 3892 9079 3823 9125
$$
ILC013-MOC071-073-099-113-183-189-219-221600-
/O.CON.KLSX.SV.W.0123.000000T0000Z-110422T1600Z/
CALHOUN IL-JEFFERSON MO-FRANKLIN MO-GASCONADE MO-ST. LOUIS MO-
ST. CHARLES MO-WARREN MO-LINCOLN MO-
1039 AM CDT FRI APR 22 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHERN
LINCOLN...WARREN...ST. CHARLES...SOUTHWESTERN ST. LOUIS...
GASCONADE...FRANKLIN...NORTHWESTERN JEFFERSON AND EXTREME SOUTHERN
CALHOUN COUNTIES UNTIL 1100 AM CDT...
AT 1034 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING PING PONG BALL SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE
LOCATED ALONG A LINE EXTENDING FROM MOSCOW MILLS TO 7 MILES NORTHWEST
OF BOURBON...MOVING EAST AT 55 MPH.
LOCATIONS IMPACTED INCLUDE...
WASHINGTON...SULLIVAN...UNION...LAKE ST. LOUIS...ST. PAUL...
DARDENNE PRAIRIE...O'FALLON...ST. CLAIR...VILLA RIDGE...
COTTLEVILLE...GRAY SUMMIT...WELDON SPRING...ST. PETERS...PACIFIC...
WILDWOOD...ST. CHARLES...CHESTERFIELD...CLARKSON VALLEY...EUREKA
AND NEW MELLE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.
&&
LAT...LON 3899 9114 3891 9046 3819 9075 3821 9078
3820 9102 3824 9154
TIME...MOT...LOC 1538Z 284DEG 48KT 3892 9079 3823 9125
WIND...HAIL 60MPH 1.50IN
$$
GKSWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS St. Louis, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 22, 6:56 AM CDT, 3 hours 21 minutes earlier.
Area forecast discussion, Apr 22, 6:56 AM CDT, 3 hours 21 minutes before
AREA FORECAST DISCUSSION...UPDATED AVIATION
NATIONAL WEATHER SERVICE ST LOUIS MO
656 AM CDT FRI APR 22 2011
.DISCUSSION...
/211 AM CDT FRI APR 22 2011/
IT'S ABOUT TO GET BUSY AGAIN.
ELEVATED CONVECTION CONTINUES TO INITIATE ON THE NOSE OF A STOUT LOW
LEVEL JET TO OUR SOUTHWEST. THIS ACTIVITY WILL CONTINUE TO BLOSSOM
AS BAND OF INTENSE MOISTURE CONVERGENCE TRANSLATES ACROSS THE CWA.
INSTABILITY CONTINUES TO INCREASE ACROSS THE AREA...AND A FEW CELLS
HAVE ALREADY SPIKED SOME LITTLE HAIL CORES. STORMS SHOULD CONTINUE
TO INTENSIFY INTO THE PREDAWN HOURS...WITH LARGE HAIL BECOMING MORE
LIKELY. LATEST HRRR HINTS THAT THIS ELEVATED CONVECTION MAY TRY TO
ORGANIZE INTO A LINEAR COMPLEX OF STORMS ACROSS EAST CENTRAL
MISSOURI...PERHAPS BECOMING SURFACED BASED LATER THIS MORNING AND
INTO THE AFTERNOON AS THE WARM FRONT JUMPS NORTH.
THEN THE QUESTION IS IF THE ATMOSPHERE CAN RECOVER BEFORE THE COLD
FRONT ARRIVES. LATEST MESOSCALE MODEL RUNS FROM 00Z DEPICT ENOUGH
INSTABILITY DEVELOPS FOR ANOTHER ROUND OF SEVERE CONVECTION THIS
AFTERNOON AND EVENING. THIS IS ALSO SUPPORTED BY A POOL OF STEEP MID
LEVEL LAPSE RATES TO OUR WEST THAT WILL OVERSPREAD THE WARM SECTOR.
WILL LIKELY SEE A MIX OF STORM MODES AND THE FULL SPECTRUM OF SEVERE
WEATHER.
WILL CONTINUE FLASH FLOOD WATCH FOR LOCALLY HEAVY RAINFALL...BUT
HAVE DOUBTS IF WE NEED IT TO EXTEND PAST 06Z TONIGHT. LATEST
GUIDANCE PUSHES THE COLD FRONT FURTHER SOUTH BEFORE STALLING IT
OUT...AND THIS WOULD RESULT IN THE CONVECTION AND HEAVIEST RAINFALL
REMAINING SOUTH OF THE CWA. HAVE STARTED TO TRIM POPS BACK FOR
SATURDAY...BUT DIDN'T WANT TO HACK THEM TO MUCH IF THE LATEST
GUIDANCE IS TOO FAR SOUTH. IF THE SOUTHERN TREND CONTINUES...THE
WATCH MAY BE ABLE TO BE CANCELLED EARLY.
STILL LOOKS WET FOR EASTER SUNDAY AS THE FRONT BEGINS TO MOVE BACK
NORTH WITH SEVERAL ROUNDS OF SHOWERS AND THUNDERSTORMS HEADING INTO
NEXT WEEK. MADE NO CHANGES PAST SUNDAY NIGHT.
CVKING
&&
.AVIATION...
/643 AM CDT FRI APR 22 2011/
EARLY MORNING THUNDERSTORMS WERE JUST EXITING THE TAF SITES AT
ISSUANCE HOWEVER A DEVELOPING MCS NEAR KANSAS CITY IS EXPECTED TO
BRING THUNDERSTORMS TO THE TAF SITES WITHIN THE NEXT FEW HOURS.
AFTER A LULL IN PRECIP ACTIVITY...YET ANOTHER ROUND OF
THUNDERSTORMS IS EXPECTED THIS AFTERNOON AND THIS EVENING. WINDS
WILL TURN SLY AS A SFC WMFNT LIFTS NWD THEN TURN WLY AS A COLD
FRONT SWEEPS ACROSS THE REGION.
SPECIFICS FOR KSTL...EARLY MORNING THUNDERSTORMS WERE JUST EXITING
KSTL AT TAF ISSUANCE. A DEVELOPING MCS NEAR KANSAS CITY WILL BRING
THUNDERSTORMS TO KSTL BETWEEN 15 AND 18Z. ADDITIONAL THUNDERSTORM
DEVELOPMENT IS EXPECTED LATER THIS AFTERNOON AND THIS EVENING.
WINDS WILL TURN SLY AS A WARM FRONT LIFTS NWD THEN TURN WLY AS A
COLD FRONT MOVES THROUGH MISSOURI AND ILLINOIS.
KANOFSKY
&&
.LSX WATCHES/WARNINGS/ADVISORIES...
MO...FLASH FLOOD WATCH THROUGH SATURDAY EVENING FOR CRAWFORD MO-
FRANKLIN MO-GASCONADE MO-IRON MO-JEFFERSON MO-MADISON MO-
OSAGE MO-REYNOLDS MO-ST. CHARLES MO-ST. FRANCOIS MO-ST.
LOUIS CITY MO-ST. LOUIS MO-STE. GENEVIEVE MO-WARREN MO-
WASHINGTON MO.
IL...FLASH FLOOD WATCH THROUGH SATURDAY EVENING FOR BOND IL-CLINTON
IL-FAYETTE IL-MADISON IL-MARION IL-MONROE IL-RANDOLPH IL-
ST. CLAIR IL-WASHINGTON IL.
&&
WFO LSXHazardous weather outlook, Apr 22, 2:47 AM CDT, 7 hours 30 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ST LOUIS MO 247 AM CDT FRI APR 22 2011 ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027- 034>036-041-042-047>052-059>065-072>075-084-085-099-231200- GREENE IL-MACOUPIN IL-MONTGOMERY IL-BOND IL-FAYETTE IL-CLINTON IL- MARION IL-WASHINGTON IL-RANDOLPH IL-ADAMS IL-BROWN IL-PIKE IL- CALHOUN IL-JERSEY IL-MADISON IL-ST. CLAIR IL-MONROE IL-KNOX MO- LEWIS MO-SHELBY MO-MARION MO-MONROE MO-RALLS MO-PIKE MO-BOONE MO- AUDRAIN MO-MONITEAU MO-COLE MO-OSAGE MO-CALLAWAY MO-MONTGOMERY MO- LINCOLN MO-GASCONADE MO-WARREN MO-ST. CHARLES MO-FRANKLIN MO- ST. LOUIS MO-ST. LOUIS CITY MO-JEFFERSON MO-CRAWFORD MO- WASHINGTON MO-ST. FRANCOIS MO-STE. GENEVIEVE MO-IRON MO- MADISON MO-REYNOLDS MO- 247 AM CDT FRI APR 22 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN AND CENTRAL MISSOURI AS WELL AS WEST CENTRAL AND SOUTHWEST ILLINOIS. .DAY ONE...TODAY AND TONIGHT THUNDERSTORMS...SOME WITH LARGE HAIL AND LOCALLY HEAVY RAINFALL...ARE EXPECTED THIS MORNING. ANOTHER ROUND OF SEVERE THUNDERSTORMS IS EXPECTED TO DEVELOP THIS AFTERNOON AND EVENING. LARGE HAIL...DAMAGING WINDS...AND TORNADOES WILL BE POSSIBLE. LOCALLY HEAVY RAINFALL FROM THESE THUNDERSTORMS COULD LEAD TO FLASH FLOODING OF LOW LYING AREAS. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY THUNDERSTORMS...WITH LOCALLY HEAVY RAINFALL...ARE POSSIBLE SATURDAY AND SATURDAY NIGHT ACROSS SOUTHEAST MISSOURI AND EXTREME SOUTHWEST ILLINOIS. THUNDERSTORMS...WITH LOCALLY HEAVY RAINFALL...ARE LIKELY SUNDAY THROUGH MONDAY NIGHT. FLASH FLOODING...AS WELL AS RIVER AND STREAM FLOODING WILL BE A SIGNIFICANT THREAT THROUGH THIS PERIOD. THERE IS A CHANCE OF THUNDERSTORMS TUESDAY AND WEDNESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ASKED TO RELAY ALL SEVERE WEATHER REPORTS AND RAINFALL AMOUNTS OVER AN INCH TO THE NATIONAL WEATHER SERVICE IN ST. LOUIS. CVKING
In the hours before
Local storm report, Apr 22, 10:03 AM CDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
1003 AM CDT FRI APR 22 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1002 AM HAIL GASCONADE 38.67N 91.56W
04/22/2011 M0.70 INCH GASCONADE MO TRAINED SPOTTER
&&
DYELocal storm report, Apr 22, 10:08 AM CDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
1008 AM CDT FRI APR 22 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1004 AM HAIL 2 W ROODHOUSE 39.48N 90.40W
04/22/2011 E0.50 INCH GREENE IL TRAINED SPOTTER
SPOTTER ALSO NOTICED ROTATION IN CLOUDS.
&&
DYELocal storm report, Apr 22, 10:10 AM CDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
1010 AM CDT FRI APR 22 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0955 AM HAIL 8 E LINN 38.48N 91.70W
04/22/2011 M1.25 INCH OSAGE MO TRAINED SPOTTER
&&
KRAMPERLocal storm report, Apr 22, 10:11 AM CDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
1011 AM CDT FRI APR 22 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1011 AM HAIL PERSHING 38.58N 91.61W
04/22/2011 E1.00 INCH GASCONADE MO TRAINED SPOTTER
&&
DYELocal storm report, Apr 22, 10:15 AM CDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
1015 AM CDT FRI APR 22 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1015 AM HAIL OWENSVILLE 38.35N 91.50W
04/22/2011 E1.00 INCH GASCONADE MO TRAINED SPOTTER
&&
FUCHSLocal storm report, Apr 22, 10:17 AM CDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
1017 AM CDT FRI APR 22 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1010 AM HAIL HERMANN 38.70N 91.44W
04/22/2011 E0.25 INCH GASCONADE MO TRAINED SPOTTER
&&
JPThe office that day
Everything else NWS St. Louis, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 21, 9:24 PM CDT | River Flood Warning | LSX | Gasconade, Montgomery | 11 days |
| Apr 21, 10:14 PM CDT | River Flood Warning | LSX | Reynolds | 9 days |
| Apr 22, 7:12 AM CDT | Areal Flood Advisory | LSX | Sainte Genevieve, Saint Francois | 3 hr |
| Apr 22, 7:17 AM CDT | Areal Flood Advisory | LSX | Jefferson | 3 hr |
| Apr 22, 7:28 AM CDT | Flash Flood Warning | LSX | Jefferson, Sainte Genevieve, Saint Francois, Washington | 6 hr |
| Apr 22, 8:47 AM CDT | Severe Thunderstorm Warning | LSX | Boone, Callaway, Cole, Moniteau, Osage | 43 min |
| Apr 22, 9:16 AM CDT | Severe Thunderstorm Warning | LSX | Lincoln, Pike | 44 min |
| Apr 22, 9:28 AM CDT | Severe Thunderstorm Warning | LSX | Callaway, Lincoln, Montgomery, Pike, Warren | 47 min |
| Apr 22, 9:32 AM CDT | Severe Thunderstorm Warning | LSX | Callaway, Cole, Franklin, Gasconade, Lincoln, Montgomery and 2 more | 43 min |
| Apr 22, 9:36 AM CDT | Flash Flood Warning | LSX | Marion, Monroe, Ralls, Shelby | 3 hr |
| Apr 22, 9:59 AM CDT | Severe Thunderstorm Warning | LSX | Lincoln | 46 min |
| Apr 22, 10:56 AM CDT | Severe Thunderstorm Warning | LSX | Saint Louis, City of Saint Louis | 49 min |
| Apr 22, 11:00 AM CDT | Severe Thunderstorm Warning | LSX | Crawford, Franklin, Jefferson, Saint Charles, Saint Louis, Warren and 2 more | 45 min |
| Apr 22, 11:44 AM CDT | Severe Thunderstorm Warning | LSX | Jefferson, Saint Louis, City of Saint Louis | 46 min |
| Apr 22, 12:34 PM CDT | River Flood Warning | LSX | Saint Charles | 26 hr |
| Apr 22, 2:39 PM CDT | River Flood Warning | LSX | Marion | 37 hr |
| Apr 22, 4:32 PM CDT | Severe Thunderstorm Warning | LSX | Cole, Moniteau | 43 min |
| Apr 22, 4:40 PM CDT | Tornado Warning | LSX | Cole, Moniteau | 50 min |
| Apr 22, 5:10 PM CDT | Severe Thunderstorm Warning | LSX | Crawford, Franklin, Gasconade | 39 min |
| Apr 22, 5:12 PM CDT | Tornado Warning | LSX | Boone, Callaway, Cole | 48 min |
| Apr 22, 5:49 PM CDT | Tornado Warning | LSX | Callaway, Gasconade, Montgomery, Osage | 41 min |
| Apr 22, 6:05 PM CDT | Severe Thunderstorm Warning | LSX | Cole, Osage | 40 min |
| Apr 22, 6:22 PM CDT | Tornado Warning | LSX | Franklin, Gasconade, Lincoln, Montgomery, Warren | 38 min |
| Apr 22, 6:36 PM CDT | Severe Thunderstorm Warning | LSX | Franklin, Gasconade, Osage | 39 min |
| Apr 22, 6:55 PM CDT | Tornado Warning | LSX | Lincoln, Saint Charles, Saint Louis, Warren | 50 min |
| Apr 22, 6:58 PM CDT | Severe Thunderstorm Warning | LSX | Saint Charles, Saint Louis | 47 min |
| Apr 22, 8:51 AM CDT | Severe Thunderstorm Warning | LSX | Adams, Brown, Pike | 39 min |
| Apr 22, 11:41 AM CDT | Areal Flood Advisory | LSX | Bond, Fayette, Macoupin, Madison, Montgomery | 3 hr |
| Apr 22, 12:21 PM CDT | Severe Thunderstorm Warning | LSX | Bond, Fayette | 39 min |
| Apr 22, 1:33 PM CDT | River Flood Warning | LSX | Brown | 22 hr |
Nearby
Severe Thunderstorm Warnings in Missouri, 2011Severe Thunderstorm Warnings in Illinois, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.